# SDR DALA2017052504276

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEWALL PANEL ATTACH ANGLE CORRODED AT BS 1380.  REMOVED & REPLACED SIDEWALL PANEL IAW SRM 51-40-02, STEPS 4, AND 9.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-A1, DETAIL II.
